# SDR FDEA201903040540

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 98,133 hours, 29,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CUT OUT FOR ACCESS PANEL 311AB- LATCH LAND AREAS WORN / DAMAGED (KNIFE & CHAFED EDGES). CHECKED LIMITS, DAMAGED AREA FOUND TO BE OUT OF LIMITS, ORIG MAT .050", SEVERAL AREAS EXCEED 20% (.035") IAW SRM 53-00-01. REMOVED EXISTING REPAIR PARTS IAW SRM 51-31-01. FABRICATED AND INSTALLED NEW REPAIR DOUBLER AND FILLER IAW EA. T8-5310-29098 BP2, (FUSELAGE- AFT LOWER SKIN REPAIR AT 311AB ACCESS DOOR- LATCH LAND AREAS WORN / DAMAGED). MAJOR REPAIR.
